# SDR R7MR534223515

- Difficulty date: April 18, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Engine: Allsn 250C47B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Part serial: A2593
- Condition: Out Of Balance
- Location: Tail Rotor
- Part time: 1,186 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE HAS AN OUT OF BALANCE CONDITION.   REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
